# SDR SWAA082524

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 70,252 hours, 65,508 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 65C379714
- Part serial: 144
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ROTATION A 2 INCH DEAD BAND INDICATION IN ELEVATOR.  REMOVED AND REPLACED ELEVATOR FEEL & CENTERING UNIT PER MM.
